# SDR CALA2017050801296

- Difficulty date: May 8, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 15,255 hours, 1,789 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 7010914H01
- Part serial: 6260
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR STARTED WHEN FORWARD GALLEY HEATER WAS TURNED ON ODOR WENT AWAY WHEN HEATER WAS TURNED OFF.  FOUND DEBRIS IN DUCT HEATER. REPLACED FWD GALLEY AREA DUCT HEATER REF DMC-B787-A-21-45-30-00A-720A-A
